# SDR AALA202404181120

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 34,881 hours, 15,050 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG19511
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 26,264 hours, 10,886 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L SLIDE RAFT FELL OUT OF COMPARTMENT ONTO JET-BRIDGE WHEN AGENT OPENED THE DOOR POST FLIGHT.  REPLACED L1 DOOR SLIDE PER AMM 25-66-01.
